# SDR DU4R2009310

- Difficulty date: March 5, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N868AN
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- Aircraft time: 51,617 hours, 19,877 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 381002 N/R 36347 DURING SCHEDULED INSPECTION, FOUND NR 10 SLAT I/B END HAS CORROSION ON L-ANGLE.
